MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/08/2025, an arthrex subsidiary employee reported via email that an ar-1923bc biocomposite pushlock screw fractured into multiple pieces, leaving it cracked on all sides.During the procedure, two ar-1923bc biocomposite pushlock anchors were successfully placed.When attempting to place a third anchor, which was from a different lot than the previous two, the same standard placement technique was used.The surgeon positioned the purple guide, the punch was removed, and the guide was impacted to secure it in place.Drilling was performed to the stop using a 2.9 mm drill bit.The labral tape ends were threaded, and the guide was removed to allow insertion of the anchor.Upon initial impact to insert the anchor, it fractured into several pieces.Although the anchor was impacted to the intended depth, it failed structurally and was removed.The case was completed using a peek anchor as a replacement.It was noted that the surgeon maintained firm control of the handle throughout the placement to ensure proper alignment.This event occurred during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed by the attached picture, which shows that the screw was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo - e.Warnings - 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.G.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.The quality of the bone encountered was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23312626
Report Number1220246-2025-04651
Device Sequence Number4838443
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)230517(17)270430(10)15094040
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number15094040
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown